RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1993, Volume 57, Issue 1, Pages 167–182 (Mi izv892)  

This article is cited in 2 scientific papers (total in 2 papers)

On sets uniqueness for series in various systems of functions

N. N. Kholshchevnikova


Abstract: It is proved that sets of first category are $\mathscr U$-sets for series in the Rademacher system. For series in the Faber–Schauder system with coefficients tending to zero it is proved that every countable set and every set of Cantor type with ratio $2^{-m}$ $(m=2,3,4,…)$ is a set of uniqueness.

Full text: PDF file (829 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1994, 42:1, 149–162

Bibliographic databases:

UDC: 517.5
MSC: Primary 42C25; Secondary 42C10
Received: 29.05.1991

Citation: N. N. Kholshchevnikova, “On sets uniqueness for series in various systems of functions”, Izv. RAN. Ser. Mat., 57:1 (1993), 167–182; Russian Acad. Sci. Izv. Math., 42:1 (1994), 149–162

Citation in format AMSBIB
\Bibitem{Kho93}
\by N.~N.~Kholshchevnikova
\paper On~sets uniqueness for series in various systems of functions
\jour Izv. RAN. Ser. Mat.
\yr 1993
\vol 57
\issue 1
\pages 167--182
\mathnet{http://mi.mathnet.ru/izv892}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220586}
\zmath{https://zbmath.org/?q=an:0814.42021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994IzMat..42..149K}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1994
\vol 42
\issue 1
\pages 149--162
\crossref{https://doi.org/10.1070/IM1994v042n01ABEH001528}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NH32100008}


Linking options:
  • http://mi.mathnet.ru/eng/izv892
  • http://mi.mathnet.ru/eng/izv/v57/i1/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Skvortsov, N. N. Kholshchevnikova, “$M$-sets for three classes of series in the Faber–Schauder system”, Math. Notes, 64:5 (1998), 634–645  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. N. N. Kholshchevnikova, “Theorems on unions of $U$-sets”, Math. Notes, 67:5 (2000), 657–664  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:323
    Full text:74
    References:47
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021